# SDR AWXA0000546

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902808
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD PIT STA 500 STR 22 - 23L, TOP OF FRAME HAS DENT.  REMOVED DAMAGE, FABED, AND INSTALLED REPAIR PARTS IAW 737 SRM 53-10-2.
